# SDR ABXA010102

- Difficulty date: March 19, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- Aircraft time: 56,762 hours, 56,832 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: 591030391N1
- Condition: Cracked
- Location: Fuselage
- Part time: 56,762 hours, 56,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 AFT PRESSURE BULKHEAD TEE CAP APPEARED TO BE CRACKED AT LONGERON 14L.  MAINTENANCE INSPECTED AND REPLACED THE TEE SECTION IAW ABX EA 53120037-004 AND EA 53120037-006.
